| Model Number |
1012622-19 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.Based on the information provided, the reported difficulties appear to be due to circumstances of the procedure.Based on the reported information, it is likely that the stent dislodgment occurred due to interaction with the anatomy, as difficulty was noted during advancing.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the moderately calcified and tortuous left internal iliac artery.The 6.0 x 19 mm omnilink elite vascular stent delivery system was advanced; however, due to the patient anatomy difficulty was noted advancing.The stent dislodged from the stent delivery system balloon, but remained on the guide wire.The device was pulled back into the sheath, with the dislodged stent remaining on the guide wire.The omnilink elite vascular stent delivery system and dislodged stent were able to removed without difficulty or additional intervention.The procedure continued with use of a non-abbott device.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.